Feedback on Ortho Tri-Cyclen, page 52
About Ortho Tri-cyclen®
If you’ve used Ortho Tri-cyclen®, please help others by adding your feedback. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
Subj: Trying to get pregnant
I stopped taking the Ortho Tricyclen in October of 2006. Its been six months this month and I am trying to get pregnant, I heard that it could take up to 6 months to get pregnant. This month I was late for my period and I was wondering if this means that the pill is out of my system now? We have been trying since October 2006, it is now April 2006 and I’m still not pregnant.
AskDocWeb: Yes, it is out of your system, good luck.
Subj: Burst out crying
I have been on Ortho Lo for about a week already I am seeing side effects! I burst out crying for nothing yesterday, and my stomach feels fatter by the day, plus I can’t stop thinking about food, psychological or no? I wonder…well screw the hormones I’m getting off the pill.
AskDocWeb: The emotional problem is common in many women. You might want to talk to your doctor about this. There are many birth control products that would work better for you.
Subj: Need acne help
Hello, I used Ortho-Cyclen for 5 years and it worked great for my skin. I stopped using the pill due to lack of insurance, and so began breaking out horribly. Now that I have insurance, they have put me on Sprintec (the generic). It is not giving me the results I was given 5 years ago with Ortho-Cyclen. On the contrary, my acne is worsening after a couple of months. Would the Ortho-Tri Cyclen brand be a good option for me? Thanks,
AskDocWeb: Yes, Ortho Tri-cyclen would be your best choice to help with acne. If the acne is bad, you’ll want to thoroughly cleanse your face twice a day with acne cleansers.
Subj: First day of period
I started Orthro T Lo last week on the first day of my period. My periods stopped but every time I urinate there is a brownish discharge, I also have been experiencing some pains in my sides which come and go is this normal. Brownish discharge 2-3 days now.
AskDocWeb: This is the lining of your uterus sloughing off, it’s okay. The pains if located in the lower right and left abdominal area could be your ovaries ovulating. If you continue to have problems have a pelvic exam by your OB-GYN.
Subj: For those with acne
For those with acne who are crossing their fingers in hopes of their faces clearing up—be patient! I had severe acne and had switched pills several times in hopes of finding the right one. I was on Ortho Tri Cylcen Lo for 4 months and now have CLEAR skin! I can’t tell you how long I’ve waited for this! With a weight gain of 5 lbs, I can honestly say it was worth it! I love my skin! Just give it a few months…
Subj: Skipping the sugar pills?
I am taking ortho tri cyclen Lo and I was wondering if it is ok to not take the sugar pills and just wait the 7 days until I start my new packet?
AskDocWeb: The purpose of the sugar pills is to help you maintain a habit of taking them at the same time each day. If you didn’t take them, you would tend to lose track of the days and it would increase the possibility of forgetting to take them at other times of the month. It is not recommended because there’s too much chance for an error to be made.
Subj: Period was not normal
Hi, I have been on the ortho tri- Cyclen Lo for about 1 year and a half. I always get my period on the third green pill, but this month I got it 6 days before the green. It was not normal either, The discharge was more brownish than red. Could I be pregnant?
AskDocWeb: You could but the chances are very low. A recent illness or stress could also cause this change in your period.
Subj: Unhappy with ortho tri-cyclen lo
I have been unhappy with ortho tri-cyclen lo. I have gained weight and it has definitely affected me emotionally. I also have felt nauseous daily and I’ve had horrible gas. Could the gas be related to the use of the pill?
AskDocWeb: We don’t think the gas is related to the pill but the depression and nausea are not something you should be putting up with. Talk with your doctor about changing your birth control if necessary.
Subj: Concerned about changing pills
Please help with any advice you can give. I am 32 yrs old now. I have been on the pill for oh since I was 15yrs old. I first started on Triphasal then I went to Diane 35- A new Dr I am seeing told me I should not be on this pill as the side effects are major BLOOD CLOTTING and has been banned in some countries. It is also prescribed more for ACNE, not contraceptive. I do not have acne- so he has now prescribed Ortho-Tricyclen. I have read numerous feedback of MOOD CHANGES- I am afraid to start the pack on Thursday this week. I am getting married this July and I DO NOT want to be a miserable Bride to be- please help.
AskDocWeb: Everyone is so different that there is no way to predict how you will respond to the new pill. It may not affect you at all.
Subj: Cysts from the pill
I was taking orthotricyclen and it screwed me up. I now have sists and I know what they are from. It is from this medication, I did my research and other women who are on this pill have sists. If you are taking it don’t put yourself at risk!
AskDocWeb: Any woman can have cysts, even those not on the birth control pill. Birth control may also increase the chances of breast cancer (slightly) but many women still use it.
I have been on birth control for about 2 years…I am now showing signs of perioral dermatitis and I heard birth control can make this happen. Is this true??
AskDocWeb: Dermatitis is not listed aa a side effect but it has been reported here.
Subj: Got pregnant on Ortho Tri-Cyclen Lo
I have been faithfully taking Ortho Tri-Cyclen Lo for five years. I never had any bad side effects, and in fact it got rid of painful cramps. I have never missed a day, maybe only once in a while been late taking my pill by a few hours. To my husband’s and my surprise, I found myself pregnant! Are there any factors that could cause this? The only other medication I have occasionally taken is Pepto Bismol and over-the-counter allergy/sinus pills. Or are we just “lucky”?
AskDocWeb: This is rare but yes, it does happen in less than one percent of users.
Subj: What birth control to use?
I am getting married in September 06. I have been on Ortho (reg) before and I hated it. Too many side effects. I tried Ortho Lo and hated it also. My gyn told me to try the O-ring. I heard too many horror stories about it also. What type of birth control would you suggest?
AskDocWeb: There are side effects with every birth control pill and yes, the o-ring is miserable. We have heard that Seasonale has been a good one.
Subj: Generic birth control?
I’ve been on Ortho Lo for almost 3 years now. I am interested in finding a generic if there is one. I also have experienced eczema, which started on my hands and spread to other areas later. I always start my period a week earlier than the “sugar pills.” I was off of Ortho Lo for a little over a month and when I got back on, I did experience lite weight gain and uncontrollable mood swings. I’m glad to see other people are experiencing the same side effects and I’m not the odd ball =)
AskDocWeb: There isn’t a generic for Ortho Lo.
Subj: Pharmacy substituted Trinessa
It has been about 8 years since I have been on the pill. Used to take Ortho Tricyclen and it worked great! Asked the doc for this again, but the pharmacy substituted Trinessa…Is Trinessa as effective for clearing up skin as Ortho Tric-cyclen?
AskDocWeb: No, it isn’t as good as Ortho Tric-cyclen for acne. You will have to use other products for cleaning up the acne. Things have changed and it looks like it’s not for the better.
Subj: Delayed period
I have been on Lo for a little over a year now and my periods are regular, coming either on Saturday or Sunday. I just took my Monday green pill and no period yet. I have just started running regularly last week, could this be the cause of the delayed period? I only had sex a few times this month, and didn’t skip a pill.
AskDocWeb: It is likely that the delayed period was caused by your cardio work out. Any significant increase in physical activity can cause changes in your period.
Subj: Insurance company only pays for generic
I use to take Mircette which made me break out so I asked my doctor to switch me to Ortho TriCyclen. My insurance only pays for the generic brand. My skin is still the same and it made my period cramp and lasts longer. I wanted to know, should I try the brand name?
AskDocWeb: Here is another insurance company that wants to tell you how life should be, don’t buy it. Those of who expected the same results with their acne by using the generic say that they were disappointed with the generic.
Subj: Early period?
Is it bad to start your period early on the pill?
AskDocWeb: No, your early period could have been caused by stress or an illness so don’t worry.
Subj: Longer than normal period
I have been on the pill for about 1 month and I got my period but I’ve had it for twice as long as I usually would as still have it. I was wondering if this is normal.
AskDocWeb: Yes, it’s just your body getting used to the new pill. It takes 3 months for your body to become accustomed to these, so have patience. Read more feedback
Report – 48 – 49 – 50 – 51 –
Page 52 – 53 – 54 – 55 – 56 – Last Page 175